中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Infinite number of integrals of motion in classically integrable system with boundary (II)
作者: Chen, YX ;  Luo, XD
刊名: HIGH ENERGY PHYSICS AND NUCLEAR PHYSICS-CHINESE EDITION
出版日期: 1998
卷号: 22, 期号:6, 页码:507-521
关键词: FIELD-THEORY ;  TODA ;  SOLITONS
学科分类: Physics
其他题名: 边界不相关可积系统中无穷多运动积分的研究(Ⅱ)
通讯作者: Chen, YX , Zhejiang Univ, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China.
部门归属: Zhejiang Univ, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China; Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: In Affine Toda field theory, links among three generating functions for integrals of motion derived from Part (I) are studied, and some classically integrable boundary conditions are obtained. An infinite number of integrals of motion are calculated in ZMS model with quasi-periodic condition. We find the classically integrable boundary conditions and K+/-, matrices of ZMS model with independent boundary conditions on each end. It is identified that an infinite number of integrals of motion does exist and one of them is the Hamiltonian, so this system is completely integrable.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000074796700005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12303
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Infinite number of integrals of motion in classically integrable system with boundary (II).pdf(497KB)----开放获取View Download

Recommended Citation:
Chen, YX,Luo, XD. Infinite number of integrals of motion in classically integrable system with boundary (II)[J]. HIGH ENERGY PHYSICS AND NUCLEAR PHYSICS-CHINESE EDITION,1998,22(6):507-521.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chen, YX]'s Articles
 [Luo, XD]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chen, YX]‘s Articles
 [Luo, XD]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Infinite number of integrals of motion in classically integrable system with boundary (II).pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace